BibTeX record journals/cma/FuGHZ17

download as .bib file

@article{DBLP:journals/cma/FuGHZ17,
  author    = {Hongfei Fu and
               Hui Guo and
               Jian Hou and
               Jiansong Zhang},
  title     = {A stabilized mixed finite element approximation of bilinear state
               optimal control problems},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {74},
  number    = {6},
  pages     = {1246--1261},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.camwa.2017.06.010},
  doi       = {10.1016/j.camwa.2017.06.010},
  timestamp = {Thu, 28 Dec 2017 16:12:05 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cma/FuGHZ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier